Alert archive / West Virginia / Cold Weather Advisories in 2025

Cold Weather Advisory 13, NWS Charleston, WV

February 16, 2025Pocahontas County, Randolph County, West Virginia

NWS Charleston, WV issued this cold weather advisory at Feb 16, 2025, 2:17 AM EST for Pocahontas County, Randolph County, West Virginia. It took effect at Feb 17, 2025, 12:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2025, 2:17 AM EST (07:17 UTC)
In effect from
Feb 17, 2025, 12:00 AM EST
Expired
Feb 17, 2025, 10:11 AM EST
In force
10 hr
Issued by
NWS Charleston, WV

Counties Pocahontas County, WV, Randolph County, WV

The radar

The Charleston,WV radar (KRLX), 157 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 7.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 506 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
506 m²/s²
0-3 km storm-relative helicity
671 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this cold weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this cold weather advisory went out at Feb 16, 12:18 AM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Feb 16, 12:18 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1218 AM EST Sun Feb 16 2025

.SYNOPSIS...
Low pressure system brings high confidence in significant flooding
this weekend. Snow to end the event. Cold next week with snow around
mid-week.

&&

.NEAR TERM /UNTIL 5 AM THIS MORNING/...
As of 1200 AM Sunday...

The forecast is still on track. Only had to adjust for PoPs to
meet current observations and trends. Many rivers and creeks
have been inundated with water, especially surrounding the
southern coal fields and our VA counties. More flooding is being
reported up north where the rain is currently situated and then
will move and push out toward the north in anticipation for the
cold front. This feature will bring more rain but a quick burst
then taper off to just light rain behind the front. The ETA is
around 4am to 6am for the frontal boundary to enter our area and
then speed out of here by early afternoon at the latest,
hopefully. That is if it doesnt get held up by a wave of low
pressure. There seems to be a second front behind the line
associated with the aforementioned front which will reinforce
cooler weather, especially up at the northeast mountains who is
expected to receive winter precipitation tomorrow afternoon.
Will put out a full AFD shortly to explain more and the rest of
the forecast.

As of 840 PM Saturday...

Showers have developed in the warm sector, so have added a
slight chance of rain in that area overnight.

As of 650 PM Saturday...

Have allowed the Winter Weather Advisory to expire as
temperatures have risen above freezing.

As of 233 PM Saturday...

Key Points:

  * Winter Weather Advisory remains in effect for higher elevations
    of Pocahontas and Randolph counties until 7 PM this evening.

  * Flood Watch remains in effect for the entire area through Sunday night.

  * High Wind Watch was upgraded to a Wind Advisory for the higher elevations
    of our northeast mountains in effect from 10 AM Sunday to 1 PM Monday.

With temperatures around 32F, decided to keep winter weather advisory in
effect until 7 PM this evening. WAA should bring temperatures above freezing
by late afternoon or evening.

A prolonged period of moderate to heavy rain will continue across
southern WV and SW VA this afternoon and evening. Light to moderate
rain will be possible across portions of SE OH and northern half of
WV through this evening. Then, the warm front should lift north
later this evening spreading rain across the rest of the area
overnight. This will pose a threat for flooding of creeks, small
streams, river, and low lying and poor drainage areas further north
affecting the rest of the area with precipitation through Sunday.
Therefore, a Flash Flood Watch remains in effect for the entire area
until Sunday night.

The pressure gradient tightens up as a surface low pressure
approaches from the west, crossing with a cold front Sunday morning.
This front will bring additional convective rain showers, with
higher rainfall rates across the area on Sunday. Blended NBM with
the GFS solution for Sunday, permitting rain to transition to
rain showers while decreasing in intensity and coverage. Much
colder air behind the cold front will transition rain into snow
starting across SE OH by early Sunday afternoon, and then
spreading east into the eastern mountains.

Winds will increase behind the front on Sunday, with gusts up to 35
mph across the lowlands, and up to 57 mph along the higher peaks
of our northeast mountains. Decided to upgrade the watch to a Wind
Advisory for higher elevations of Pocahontas and Randolph counties
from 10 AM Sunday to 1 PM Monday.

&&

.SHORT TERM /5 AM THIS MORNING THROUGH MONDAY NIGHT/...
As of 245 PM Saturday...

Key Points:

* Heavy snow continues in the mountains Sunday night, tapering off
  on Monday

* Blowing and drifting of mountain snow may enhance travel impacts
  Sunday night into Monday

* Windy conditions in the mountains and breezy conditions in the
  lowlands continue Monday with wet soils, some tree damage may occur

Surface low pressure continues to eject into the Canadian Maritimes
Sunday night. Cold advection on breezy to windy northwesterly flow
will continue to drive temperatures down from just over the freezing
mark to the upper teens/lower 20s over the lower elevations and
lower teens in the mountains by Monday morning. Moisture
contribution from the Upper Great Lakes looks decent, but somewhat
short lived during this period, with additional upslope enhanced
liquid equivalents of perhaps a third to half an inch. The bulk of
model guidance does show snow liquid ratios approaching 20:1 during
the period, but forecast moisture profiles could be a little tenuous
to support snow/liquid ratios this high. Overall, think confidence
high enough to upgrade existing Winter Weather Advisories to Winter
Storm Warnings for the highest elevations with 5 to 8 inches of
snowfall expected. Impacts will be enhanced by blowing and drifting
of high ratio snow with winds gusting 45 to 55 mph. While blizzard
conditions may exist for a period, especially along the highest
ridgetops, generally think this is best handled by a Winter Storm
Warning. May also see a brief period where wind chills touch
criteria along the highest ridgetops Monday morning, but given the
substantial number of products out, will hold off on issuing
anything for that this early. Will also expand Winter Weather
Advisories out to most of the neighboring zones where 3 to 5 inches
of snow can be expected. Across the remainder of the lowlands,
accumulating snow showers will be possible, likely concentrated in
lake enhanced streamers late Sunday night into Monday. At this time,
this doesn't look to approach advisory type levels, but could be
impactful for the Monday morning commute given recent rainfall
washing away snow abatement.

In addition to strong winds across the highest elevations, winds
will be breezy across the lower elevations Sunday night into Monday
with gusts generally 25 to 35 mph. Coupled with very wet soil
conditions, these winds may be sufficient to toppled shallow rooted
trees and may cause some power outages.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 240 PM Saturday...

Key Point:

* Still some uncertainty, but confidence is building for a potential
  all elevation snow event Wednesday into Thursday

Dry, but cold conditions are expected Tuesday with morning lows in
the mid teens to lower 20s and afternoon highs only rising to near
freezing.

The next weather maker is just coming onshore today across the
PacNW, so should see some higher quality sampling for subsequent
model runs. For now, guidance is converging toward a fairly quick
hitting system moving into the TN Valley early Wednesday
morning, crossing into our area during the day Wednesday and
departing by Wednesday night. Model consensus currently keeps
the rain/snow line just to our south yielding an all snow event,
but could certainly see this change with even a minor change in
the low's track. Probabilistic guidance givens 50% chance or
greater for 4 inches or more in 24 hours from US-50 and south
Wednesday morning through Thursday morning. Some additional
upslope enhanced snow may linger in the mountains well into the
day Thursday.

Quiet weather then briefly returns with another disturbance possible
for next weekend.

&&

.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
As of 1220 AM Sunday...

Southerly winds will start to pick up over the next several
hours and continue to become elevated for the rest of the
period. There will be a wind shift by the afternoon out of the
west, then northwest shortly thereafter. Gusts up to 25-30KTs
are possible at every site and wind shear will only be a factor
in the beginning of this period until the winds pick up and
consequently negating the shear. CIGs will have a break across
much of the lowlands currently, then all sites will fall into
MVFR and then go IFR by mid afternoon. The western sites will
lift out just above IFR CIGs first, by late afternoon, and then
the eastern sites by 00Z, but it will remain MVFR. The rain
will be over by this time frame as well, but EKN will endure
some snow showers in the evening and tonight with the cold air
behind the cold front filtering into the area.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and intensity of restrictions could
vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                  SUN 02/16/25
UTC 1HRLY       03   04   05   06   07   08   09   10   11   12   13   14
EST 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
CRW CONSISTENCY  H    H    H    M    M    M    M    M    M    M    L    H
HTS CONSISTENCY  L    H    H    H    M    M    H    H    M    H    M    M
BKW CONSISTENCY  M    M    M    H    M    H    H    M    H    L    H    M
EKN CONSISTENCY  H    H    H    H    M    M    H    M    M    M    M    H
PKB CONSISTENCY  M    L    H    H    H    H    L    H    H    H    H    M
CKB CONSISTENCY  M    H    H    H    H    M    M    M    M    L    M    M

AFTER 06Z MONDAY...
IFR conditions possible once again late this weekend and next
week in snow, especially across the mountains.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through late tonight for WVZ005>011-013>020-
     024>034-039-040-515>526.
     Winter Weather Advisory from 1 PM this afternoon to 10 AM EST
     Monday for WVZ039-040-520-521-525.
     Winter Storm Warning from 1 PM this afternoon to 10 AM EST
     Monday for WVZ522-523-526.
     Wind Advisory from 10 AM this morning to 1 PM EST Monday for
     WVZ523-526.
OH...Flood Watch through late tonight for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through late tonight for KYZ101>103-105.
VA...Flood Watch through late tonight for VAZ003-004.

&&

SYNOPSIS...ARJ/JP
NEAR TERM...RPY/ARJ/JZ
SHORT TERM...JP
LONG TERM...JP
AVIATION...JZ
Hazardous weather outlook, Feb 15, 6:58 PM EST, 7 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
658 PM EST Sat Feb 15 2025

WVZ523-526-170000-
Northwest Pocahontas-Southeast Randolph-
658 PM EST Sat Feb 15 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 PM EST MONDAY...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 10 AM
EST MONDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.
   Winter Storm Warning.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ522-170000-
Southeast Webster-
658 PM EST Sat Feb 15 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 10 AM
EST MONDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Warning.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ516-518-524-170000-
Southeast Raleigh-Southeast Fayette-Southeast Pocahontas-
658 PM EST Sat Feb 15 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...

This Hazardous Weather Outlook is for portions of northeast and
southeast West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ039-040-520-521-525-170000-
Upshur-Barbour-Southeast Nicholas-Northwest Webster-
Northwest Randolph-
658 PM EST Sat Feb 15 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO
10 AM EST MONDAY...

This Hazardous Weather Outlook is for portions of northeast,
northern and southeast West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ032-170000-
Taylor-
658 PM EST Sat Feb 15 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...

This Hazardous Weather Outlook is for portions of central West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>031-033-034-515-517-519-170000-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-McDowell-Wyoming-Northwest Raleigh-
Northwest Fayette-Northwest Nicholas-
658 PM EST Sat Feb 15 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia, and portions of central, northern,
southeast, southern and western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Feb 16, 1:15 AM EST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
115 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     Flood            4 SSW Cannonsburg       38.33N 82.73W
02/16/2025                   Boyd               KY   Emergency Mngr

            Flooding reported near Rush on Walker Lane,
            Four Mile Road, Big Run Trace, Old Trace
            Road, and Mary Lane.

1250 AM     Flood            3 WNW Cannonsburg       38.41N 82.76W
02/16/2025                   Boyd               KY   Emergency Mngr

            Flooding reported along Green Springer Road.

&&
Local storm report, Feb 16, 1:37 AM EST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
137 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     Flood            Bellefonte              38.50N 82.68W
02/16/2025                   Greenup            KY   911 Call Center

            Flooding reported on Diederich Boulevard and
            Addington Drive.

&&

JLB
Local storm report, Feb 16, 1:41 AM EST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
141 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     Flash Flood      5 SE Ravenswood         38.91N 81.70W
02/16/2025                   Jackson            WV   911 Call Center

            Flooding reported on Greenhills Road near
            the golf course. High water and debris also
            observed at additional spots along the road.

&&

JLB
Local storm report, Feb 16, 1:44 AM EST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
144 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Flash Flood      Logan                   37.85N 81.99W
02/16/2025                   Logan              WV   911 Call Center

            Logan Boulevard closed due to flooding.

&&

JLB
Local storm report, Feb 16, 1:51 AM EST, 26 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
151 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     Flash Flood      Oak Hill                38.90N 82.57W
02/16/2025                   Jackson            OH   Dept of Highways

            State Route 93 closed between Madison and
            Morgan Streets due to flooding.

&&

JLB
Local storm report, Feb 16, 1:56 AM EST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
156 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     Flood            4 SSW Lester            37.69N 81.33W
02/16/2025                   Raleigh            WV   Public

            Water running over roadway in Slab Fork, WV.
            Video included with report on social media.

&&

JLB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:18 PM ESTFlash Flood Warning Considerable damage threatRLXBoone, Logan, McDowell, Raleigh, Wyoming3 hr
Feb 15, 7:51 PM ESTRiver Flood WarningRLXLogan10 hr
Feb 15, 8:09 PM ESTFlash Flood Warning EmergencyCatastrophic damage threatRLXMcDowell7 hr
Feb 15, 8:28 PM ESTFlash Flood WarningRLXBoone, Lincoln, Logan, Mingo, Wayne3 hr
Feb 15, 8:28 PM ESTRiver Flood WarningRLXWyoming10 hr
Feb 15, 8:47 PM ESTFlash Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Putnam and 2 more3 hr
Feb 15, 10:51 PM ESTFlash Flood WarningRLXCabell, Jackson, Kanawha, Mason, Putnam, Roane7 hr
Feb 16, 2:19 AM ESTFlash Flood WarningRLXJackson, Mason, Wirt, Wood6 hr
Feb 16, 2:52 AM ESTAreal Flood WarningRLXPleasants, Ritchie, Roane, Wirt, Wood8 hr
Feb 16, 6:12 AM ESTAreal Flood WarningRLXCabell, Jackson, Kanawha, Mason, Putnam, Roane4 days
Feb 16, 8:27 AM ESTAreal Flood WarningRLXPleasants, Tyler12 hr
Feb 16, 8:33 AM ESTAreal Flood WarningRLXJackson, Mason, Wirt, Wood35 hr
Feb 16, 9:47 AM ESTSpecial Weather StatementRLXLincoln, Mingo, Wayne43 min
Feb 16, 10:24 AM ESTSevere Thunderstorm WarningRLXBoone, Logan, McDowell, Mingo, Raleigh, Wyoming51 min
Feb 16, 10:37 AM ESTSpecial Weather StatementRLXBoone, Lincoln23 min
Feb 16, 10:56 AM ESTSpecial Weather StatementRLXClay, Kanawha49 min
Feb 16, 11:07 AM ESTSpecial Weather StatementRLXFayette, Nicholas, Raleigh38 min
Feb 16, 11:13 AM ESTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Kanawha, Nicholas, Raleigh and 2 more47 min
Feb 16, 11:24 AM ESTSpecial Weather StatementRLXBraxton, Gilmer, Lewis, Upshur36 min
Feb 16, 11:50 AM ESTSevere Thunderstorm Warning Considerable damage threatRLXBraxton, Clay, Lewis, Nicholas, Pocahontas, Randolph and 2 more40 min
Feb 16, 12:03 PM ESTSpecial Weather StatementRLXBarbour, Lewis, Upshur42 min
Feb 16, 12:24 PM ESTSpecial Weather StatementRLXBarbour, Pocahontas, Randolph36 min
Feb 16, 12:57 PM ESTSpecial Weather StatementRLXBarbour, Harrison, Randolph, Taylor33 min
Feb 16, 2:06 PM ESTAreal Flood WarningRLXFayette7 hr
Feb 16, 5:13 AM ESTAreal Flood WarningRLXAthens, Jackson, Morgan, Perry, Vinton, Washington37 hr

Nearby

Cold Weather Advisories in West Virginia, 2025Every cold weather advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.